# SDR USAA2013050200012

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 39,288 hours, 22,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2094
- Condition: Faulty
- Location: Cabin
- Part time: 37,706 hours, 21,558 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CABIN EXIT LIGHT MID CABIN OVERHEAD OPERATION IS ABNORMAL.  WHEN SELECTING NO SMOKING LIGHT SWITCH ON THROUGH 10,000 FT, THE CENTER MID CABIN EMERGENCY OVERHEAD LIGHT DOES NOT COME ON.  MAINTENANCE REMOVED AND REPLACED EPSU 12WL PER AMM 33-51-38-400.  OPS CHECK GOOD.
